UM

Browse/Search Results:  1-6 of 6 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Rate efficient estimation of realized Laplace transform of volatility with microstructure noise Journal article
SCANDINAVIAN JOURNAL OF STATISTICS, 2019,Volume: 46,Issue: 3,Page: 920-953
Authors:  Li Wang;  Zhi Liu;  Xiaochao Xia
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2020/05/22
High-frequency Data  Stable Convergence  Laplace Transform Of Volatility  Microstructure Noise  Pre-averaging  
Rate efficient estimation of realized Laplace transform of volatility with microstructure noise Journal article
SCANDINAVIAN JOURNAL OF STATISTICS, 2019,Volume: 46,Issue: 3,Page: 920-953
Authors:  Li Wang;  Zhi Liu;  Xiaochao Xia
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2020/06/03
High-frequency Data  Stable Convergence  Laplace Transform Of Volatility  Microstructure Noise  Pre-averaging  
Realized Laplace Transforms for Pure Jump Semi-martingales with Presence of Microstructure Noise Journal article
Soft Computing, 2018
Authors:  Li Wang;  Zhi Liu;  Xiaochao Xia
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/06/10
High-frequency Data  Laplace Transform  Microstructure Noise  Pure Jump Processes  
Realized Laplace transforms for pure jump semimartingales with presence of microstructure noise Journal article
SOFT COMPUTING, 2018,Volume: 23,Issue: 14,Page: 5739-5752
Authors:  Li Wang;  Zhi Liu;  · Xiaochao Xi
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2020/06/03
High-frequency Data  Laplace Transform  Microstructure Noise  Pure Jump Processes  
Realized Laplace Transform of Volatility with Microstructure Noise Journal article
Scandinavian Journal of Statistics, 2018
Authors:  Li Wang;  Zhi Liu;  Xiaochao Xia
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/10
High-frequency Data  Stable Convergence  Laplace Transform Of Volatility  Microstructure Noise  Pre-averaging  
Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations Journal article
Journal of Scientific Computing, 2018,Volume: 74,Issue: 1,Page: 49-69
Authors:  Zhou,Zhiqiang;  Ma,Jingtang;  Sun,Hai wei
Favorite |  | TC[WOS]:9 TC[Scopus]:9 | Submit date:2019/05/27
American Option Pricing  Fractional Diffusion Equations  Free-boundary Problems  Hyperbola Contour Integral  Laplace Transform Methods  Toeplitz Matrix